# SDR DALA2023042403175

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 86,635 hours, 17,335 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 ER/A 607436-14, DURING C-CHK AT STAG, CORROSION WAS FOUND COMMON TO THE WING REAR SPAR WEB AND PICKLE FORK (SIDE FRAME FITTING). ER/A 607436-14 SECTION I WAS ACCOMPLISHED. FOLLOW ON ACTION IS REQUIRED FOR DAMAGE TOLERANCE. CORRECTIVE ACTION: ER/A REVISION IS REQUIRED BEFORE 13APR2025 TO INCORPORATE DTE (2730396)
